MAUDE Adverse Event Report: CORDIS US. CORP ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CORDIS US. CORP ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Catalog Number 601814REC
Medical Device Problem Codes Stretched (1601); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the shapable distal tip of the (ecgw) became coiled up passing through sheath.The distal tip was found to be unraveled/stretched during the product evaluation.Made it impossible to traverse lesion.There was no reported injury to the patient.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The shapable distal tip of the (ecgw) became coiled up passing through sheath.The distal tip was found to be unraveled/stretched during the product evaluation.Made it impossible to traverse lesion.There was no reported injury to the patient.The product was returned for analysis.A non-sterile unit of a 6mm basket, extra support, angioguard rx for us carotid was received inside of a clear plastic bag.Per visual analysis the returned components are the deployment sheath, the ecgw system and the torque device.The rest of the components were not returned for analysis.The distal tip of the ecgw was found unraveled.No other outstanding details were observed.Per microscopic analysis the unraveled condition was confirmed.A product history record (phr) review of lot 35269679 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿distal tip (ecgw) - out of shape¿ and ¿distal tip - unraveled stretched¿ were confirmed through analysis of the returned device.The exact cause of the event could not be determined during analysis.Based on the information available for review, procedural or handling factors may have contributed to the event.According to the precautions in the safety information of the instructions for use, ¿guidewires are delicate instruments and should be handled carefully.Prior to use and when possible during the procedure, inspect the guidewire carefully for coil separation, bends, kinks, or damage of the filter basket assembly.The deployment and capture sheaths are delicate instruments and should be handled carefully.Prior to use, and when possible during the procedure, inspect the deployment sheath, capture sheath, and capture sheath rx port region (approximately 30 cm from the distal tip) for bends, kinks, or other damage.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
ANGIOGUARD RX
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
340 lake hazeltine drive
chaska, minnesota 55318
7863138372
MDR Report Key18356754
Report Number1016427-2023-05572
Device Sequence Number20481539
Product Code NTE
UDI-Device Identifier10705032056724
UDI-Public(01)10705032056724(17)250531(10)35269679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue Number601814REC
Device Lot Number35269679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown